Some mappings on products of generalized G-metric spaces

Ibrahim Omer Ahmed

Abstract


In this paper, we introduce a new class of mappings in general metric spaces and study some of their properties.

Full Text: PDF

How to Cite this Article:

Ibrahim Omer Ahmed, Some mappings on products of generalized G-metric spaces, Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 540-554

Copyright © 2016 Ibrahim Omer Ahmed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS